KI-Beratung Beta

  • Produktbild: Gromov’s Compactness Theorem for Pseudo-holomorphic Curves
  • Produktbild: Gromov’s Compactness Theorem for Pseudo-holomorphic Curves
Band 151

Gromov’s Compactness Theorem for Pseudo-holomorphic Curves

Aus der Reihe Progress in Mathematics

49,99 €

inkl. gesetzl. MwSt., Versandkostenfrei


Beschreibung

Produktdetails

Einband

Taschenbuch

Erscheinungsdatum

15.10.2012

Abbildungen

VIII, 135 p.

Verlag

Springer Basel

Seitenzahl

135

Maße (L/B/H)

23,5/15,5/0,9 cm

Gewicht

236 g

Auflage

Softcover reprint of the original 1st edition 1997

Sprache

Englisch

ISBN

978-3-0348-9842-3

Beschreibung

Rezension

 



  "...the book provides a self-contained and for the most part excellent elaboration of Gromov's proof of the compactness theorem."   



  -- Mathematical Reviews 

Produktdetails

Einband

Taschenbuch

Erscheinungsdatum

15.10.2012

Abbildungen

VIII, 135 p.

Verlag

Springer Basel

Seitenzahl

135

Maße (L/B/H)

23,5/15,5/0,9 cm

Gewicht

236 g

Auflage

Softcover reprint of the original 1st edition 1997

Sprache

Englisch

ISBN

978-3-0348-9842-3

Herstelleradresse

Springer-Verlag GmbH
Tiergartenstr. 17
69121 Heidelberg
DE

Email: ProductSafety@springernature.com

Ein neues Kapitel für Ihre Bücher

Ein neues Kapitel für Ihre Bücher

Schenken Sie Ihren alten Schätzen ein zweites Leben und erhalten Sie dafür eine Thalia Geschenkkarte.

Jetzt verkaufen
Jetzt verkaufen

Noch keine Bewertungen vorhanden

Verfassen Sie die erste Bewertung zu diesem Artikel

Helfen Sie anderen Kundinnen und Kunden durch Ihre Meinung.

Kundinnen und Kunden meinen

Bewertungen (0)

  • Produktbild: Gromov’s Compactness Theorem for Pseudo-holomorphic Curves
  • Produktbild: Gromov’s Compactness Theorem for Pseudo-holomorphic Curves
  • I Preliminaries.- 1. Riemannian manifolds.- 2. Almost complex and symplectic manifolds.- 3. J-holomorphic maps.- 4. Riemann surfaces and hyperbolic geometry.- 5. Annuli.- II Estimates for area and first derivatives.- 1. Gromov’s Schwarz- and monotonicity lemma.- 2. Area of J-holomorphic maps.- 3. Isoperimetric inequalities for J-holomorphic maps.- 4. Proof of the Gromov-Schwarz lemma.- III Higher order derivatives.- 1. 1-jets of J-holomorphic maps.- 2. Removal of singularities.- 3. Converging sequences of J-holomorphic maps.- 4. Variable almost complex structures.- IV Hyperbolic surfaces.- 1. Hexagons.- 2. Building hyperbolic surfaces from pairs of pants.- 3. Pairs of pants decomposition.- 4. Thick-thin decomposition.- 5. Compactness properties of hyperbolic structures.- V The compactness theorem.- 1. Cusp curves.- 2. Proof of the compactness theorem.- 3. Bubbles.- VI The squeezing theorem.- 1. Discussion of the statement.- 2. Proof modulo existence result for pseudo-holomorphic curves.- 3. The analytical setup: A rough outline.- 4. The required existence result.- Appendix A The classical isoperimetric inequality.- References on pseudo-holomorphic curves.